# SDR Y3PR2017042500001

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N56UH
- Make and model: Gulstm GVSPG500
- Aircraft serial: 5158
- Aircraft time: 2,916 hours, 1,558 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rivet
- Condition: Sheared
- Location: Rudder
- Component: Rudder, Gulstm
- Component part number: 1159CS52205802
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GENERAL VISUAL INSPECTION OF THE RUDDER SKIN AND HINGE FITTINGS, RUDDER HAD A POPPING/CLICKING SOUND FROM THE TORQUE TUBE AREA WHEN THE RUDDER IS MOVED BY HAND. FURTHER INVESTIGATION FOUND THE AFT RUDDER CABLE SECTOR INBOARD BELLCRANK ATTACHMENT DOUBLER HAS SHEARED RIVETS AT APPROXIMATELY FUSELAGE STATION 947 IN THE TAIL COMPARTMENT. CORRECTIVE ACTION: PENDING
